Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 63, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 27, 2014, 8:47 AM CDT for Bryan County, Marshall County, Oklahoma. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2014, 8:47 AM CDT (13:47 UTC)
- Expired
- Apr 27, 2014, 9:30 AM CDT
- In force
- 43 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Bryan County, OK, Marshall County, OK
The radar
The Dallas/Ft Worth radar (KFWS), 163 km from the middle of the area, began a volume at 13:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 5:33 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2370 J/kg
- Mixed-layer CIN
- -265 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 453 m²/s²
- 0-3 km storm-relative helicity
- 548 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
543
WUUS54 KOUN 271347
SVROUN
OKC013-095-271430-
/O.NEW.KOUN.SV.W.0063.140427T1347Z-140427T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
847 AM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BRYAN COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHEASTERN MARSHALL COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 930 AM CDT
* AT 847 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE
TEXOMA...MOVING EAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DURANT...KINGSTON...COLBERT...CADDO...SILO...MEAD...ARMSTRONG...
BLUE...WOODVILLE...EASTERN LAKE TEXOMA...UTICA...CARTWRIGHT...
CALERA AND MCBRIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3382 9657 3385 9663 3389 9659 3389 9663
3392 9666 3383 9672 3382 9676 3387 9678
3387 9681 3396 9684 3416 9628 3415 9625
3392 9614
TIME...MOT...LOC 1347Z 248DEG 29KT 3388 9672
HAIL...1.50IN
WIND...60MPH
$$
WR2 follow-up statements
936
WWUS54 KOUN 271416
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
916 AM CDT SUN APR 27 2014
OKC095-271426-
/O.CAN.KOUN.SV.W.0063.000000T0000Z-140427T1430Z/
MARSHALL OK-
916 AM CDT SUN APR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARSHALL COUNTY
IS CANCELLED...
THE STORM HAS MOVED OUT OF THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1200 PM CDT
SUNDAY AFTERNOON FOR OKLAHOMA.
LAT...LON 3408 9649 3416 9628 3415 9625 3392 9614
3382 9657
TIME...MOT...LOC 1416Z 245DEG 46KT 3406 9633
$$
OKC013-271430-
/O.CON.KOUN.SV.W.0063.000000T0000Z-140427T1430Z/
BRYAN OK-
916 AM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR NORTHWESTERN BRYAN COUNTY...
AT 916 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARMSTRONG...
MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DURANT...COLBERT...CADDO...SILO...MEAD...ARMSTRONG...BLUE...UTICA...
CARTWRIGHT AND CALERA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3408 9649 3416 9628 3415 9625 3392 9614
3382 9657
TIME...MOT...LOC 1416Z 245DEG 46KT 3406 9633
HAIL...1.00IN
WIND...60MPH
$$
WR938
WWUS54 KOUN 271428
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
928 AM CDT SUN APR 27 2014
OKC013-271438-
/O.EXP.KOUN.SV.W.0063.000000T0000Z-140427T1430Z/
BRYAN OK-
928 AM CDT SUN APR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BRYAN COUNTY WILL
EXPIRE AT 930 AM CDT...
THE STORM HAS WEAKENED BELOW SEVERE LIMITS AND MOVED OUT OF THE
WARNED AREA AND THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1200 PM CDT
SUNDAY AFTERNOON FOR OKLAHOMA.
LAT...LON 3408 9649 3416 9628 3415 9625 3392 9614
3382 9657
TIME...MOT...LOC 1427Z 248DEG 29KT 3406 9633
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:48 AM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Apr 27, 6:48 AM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
648 AM CDT SUN APR 27 2014
.DISCUSSION...
THE 12Z AVIATION DISCUSSION FOLLOWS....
&&
.AVIATION...
A DRYLINE/COLD FRONT COMBO WILL ADVANCE RAPIDLY E THIS MORNING. AT
1145Z...IT EXTENDED FROM NEAR KAVK TO KLTS. AT 18Z...IT IS
EXPECTED TO BE ALONG A LINE FROM NEAR KPNC TO KADH TO E/KADM.
STRONG TO SEVERE TSRA WILL OCCUR ALONG AND AHEAD OF THIS FRONT.
STRONG W TO SW WINDS AND AREAS OF BLDU WILL FOLLOW THE FRONT. BLDU
WILL BE A BIGGER CONCERN IN W OK AND KSPS THAN AREAS FARTHER E.
WINDS WILL SUBSIDE THIS EVENING...AND BLDU WILL END.
&&
.PREV DISCUSSION... /ISSUED 353 AM CDT SUN APR 27 2014/
DISCUSSION...
PRIMARY IMPACTS TODAY WILL BE WILDFIRE DANGER/WINDY CONDITIONS
BEHIND DRYLINE. WE ADDED A FEW COUNTIES OF CENTRAL OKLAHOMA TO THE
WIND ADVISORY...WHERE WINDIEST PART OF THE DAY WILL BE DURING
AFTERNOON HOURS. WITH THE STRONGEST WINDS TO OUR WEST BUT
IMPACTING FAR WESTERN AND SOUTHWEST PARTS OF CWA...AREAS OF
BLOWING DUST THAT WILL REDUCE VISIBILITIES WILL BE ADDED TO
FORECAST. CENTRAL PARTS OF OKLAHOMA COULD STILL SEE SOME BLOWING
DUST...WITH A HAZY/COLORFUL SUNSET LIKELY.
AS FAR AS THUNDERSTORMS...THE OVERALL IDEA OF FINE-SCALE MODELS IS
TO HAVE ISOLATED AND DISORGANIZED DEVELOPMENT NEAR AND AHEAD OF
DRYLINE THROUGH SUNRISE. THEREAFTER...ALL MODELS POINT TO
SCATTERED STORM DEVELOPMENT ALONG AND JUST EAST OF INTERSTATE-35.
TIMING IS SLIGHTLY DIFFERENT AMONG MODELS...BUT GENERALLY THE
DRYLINE AND RISK FOR STORM DEVELOPMENT WILL BE EAST OF OKC METRO
AND INTERSTATE-35 AFTER 10 AM. AS FAR AS SEVERE STORMS...THERE
WILL BE A THREAT FOR HAIL UP TO GOLFBALL SIZE WITH THE STRONGEST
STORMS...AND THOSE WILL BE VERY ISOLATED. GREATER RISK FOR
ORGANIZED STORMS WILL BE WELL EAST OF INTERSTATE-35 EARLY THIS
AFTERNOON.
COOLER TODAY AND MUCH COOLER BY TUESDAY AND WEDNESDAY. THERE IS
THE POSSIBILITY OF PERIODIC ELEVATED SHOWERS ACROSS MAINLY THE
NORTHERN HALF OF OKLAHOMA MONDAY AND TUESDAY AS MID-LEVEL THERMAL
TROUGHS ROTATE AROUND LARGE UPPER LOW. ALTHOUGH WE MAINTAIN
NORTHWESTERLY FLOW TOWARD END OF WEEK...WE SHOULD SEE TEMPERATURES
MODERATE CLOSER TO AVERAGE.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 81 50 75 48 / 40 0 20 10
HOBART OK 81 48 77 46 / 10 0 10 10
WICHITA FALLS TX 84 51 81 49 / 20 0 0 10
GAGE OK 77 46 71 42 / 10 10 20 10
PONCA CITY OK 83 49 74 42 / 40 0 20 10
DURANT OK 85 55 79 51 / 40 10 0 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 10 AM THIS MORNING TO 10 PM CDT THIS
EVENING FOR OKZ004>024-033>038-044.
WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING
FOR OKZ004>030-033>041-044>046-050.
TX...RED FLAG WARNING FROM 10 AM THIS MORNING TO 10 PM CDT THIS
EVENING FOR TXZ083>090.
WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING
FOR TXZ083>090.
&&
23/11/23Hazardous weather outlook, Apr 27, 6:55 AM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 655 AM CDT SUN APR 27 2014 OKZ004>048-050>052-TXZ083>090-281000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 655 AM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS MORNING AND EARLY AFTERNOON OVER OKLAHOMA AND WESTERN NORTH TEXAS. SCATTERED STRONG TO SEVERE STORMS WILL OCCUR THIS MORNING ALONG AND EAST OF A COMBINED DRYLINE AND COLD FRONT. THIS FRONT WILL MOVE QUICKLY EAST TODAY...FROM THE I-35 AREA AT ABOUT 8 AM...TO ATOKA AND DURANT AROUND 1 PM. EXPECT HAIL TO THE SIZE OF GOLF BALLS AND STRONG WINDS TO 65 MPH WITH THE STRONGEST STORMS. LARGER HAIL AND STRONGER WINDS MAY OCCUR OVER SOUTHEAST OKLAHOMA EARLY THIS AFTERNOON. THE RISK OF STORMS WILL END SHORTLY AFTER THE PASSAGE OF THE FRONT. .FIRE WEATHER... STRONG WINDS BEHIND THE FRONT WILL BRING MUCH DRIER AIR INTO THE REGION TODAY. THESE CONDITIONS WILL ENTER WESTERN OKLAHOMA BY MID- MORNING...AND SPREAD EAST WITH THE DRYLINE. A RED FLAG WARNING IS IN EFFECT FROM MID-MORNING THROUGH MID EVENING. .WINDS... STRONG WEST TO SOUTHWEST WINDS WILL SPREAD ACROSS THE REGION TODAY. A WIND ADVISORY IS IN EFFECT FOR MUCH OF OKLAHOMA AND NORTH TEXAS FROM MID-MORNING THROUGH EARLY THIS EVENING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS CENTRAL AND SOUTHEAST OKLAHOMA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THROUGH THIS MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Apr 27, 8:15 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 815 AM CDT SUN APR 27 2014 OKZ019-025-026-271330- LOGAN OK-OKLAHOMA OK-LINCOLN OK- 815 AM CDT SUN APR 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN...NORTHEASTERN OKLAHOMA AND WEST CENTRAL LINCOLN COUNTIES UNTIL 830 AM CDT... AT 813 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR JONES...MOVING NORTHEAST AT 65 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... LOCATIONS IMPACTED INCLUDE... SPENCER...JONES...LUTHER AND ARCADIA. FOR THOS ATTENDING THE OKC MARATHON...THIS STORM WILL STAY NORTHEAST OF THE RACE ROUTE AND IS MOVING AWAY FROM DOWNTOWN OKLAHOMA CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3548 9734 3551 9742 3587 9732 3577 9707 TIME...MOT...LOC 1313Z 211DEG 55KT 3561 9732
Local storm report, Apr 27, 8:16 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
816 AM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 AM HAIL 5 NW VELMA 34.51N 97.73W
04/27/2014 E1.00 INCH STEPHENS OK PUBLIC
&&
DWSpecial weather statement, Apr 27, 8:17 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
817 AM CDT SUN APR 27 2014
OKZ020-026-271345-
LINCOLN OK-PAYNE OK-
817 AM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN AND EASTERN
PAYNE COUNTIES UNTIL 845 AM CDT...
AT 813 AM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF QUAY
TO NEAR CUSHING TO 3 MILES SOUTH OF WARWICK...MOVING EAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
CUSHING...CHANDLER...STROUD...YALE...DAVENPORT...AGRA...WARWICK...
KENDRICK...AVERY AND PARKLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3616 9682 3615 9663 3572 9662 3569 9665
3568 9703 3594 9688 3624 9687 3624 9682
TIME...MOT...LOC 1313Z 257DEG 31KT 3620 9675 3597 9676 3564 9701Special weather statement, Apr 27, 8:19 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
819 AM CDT SUN APR 27 2014
OKZ051-052-271345-
MARSHALL OK-BRYAN OK-
819 AM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL AND
NORTHWESTERN BRYAN COUNTIES UNTIL 845 AM CDT...
AT 817 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
POTTSBORO...MOVING NORTHEAST AT 65 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR IF STORMS THREATEN YOU.
&&
LAT...LON 3399 9614 3378 9649 3379 9652 3382 9653
3384 9662 3389 9659 3392 9666 3383 9672
3382 9677 3387 9680 3386 9687 3412 9648
3412 9646 3414 9645 3415 9632
TIME...MOT...LOC 1317Z 235DEG 55KT 3380 9678
WRSpecial weather statement, Apr 27, 8:32 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
832 AM CDT SUN APR 27 2014
OKZ025-026-271345-
OKLAHOMA OK-LINCOLN OK-
832 AM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OKLAHOMA AND WESTERN
LINCOLN COUNTIES UNTIL 845 AM CDT...
AT 827 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
WELLSTON...MOVING NORTHEAST AT 65 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
WELLSTON...CARNEY...LUTHER...TRYON...AGRA...WARWICK AND PARKLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3555 9704 3555 9714 3563 9721 3573 9716
3573 9714 3576 9714 3594 9705 3594 9675
TIME...MOT...LOC 1327Z 211DEG 54KT 3562 9707Special weather statement, Apr 27, 8:32 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
832 AM CDT SUN APR 27 2014
OKZ039-045-046-271400-
JEFFERSON OK-STEPHENS OK-CARTER OK-
832 AM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON...
SOUTHEASTERN STEPHENS AND NORTHWESTERN CARTER COUNTIES UNTIL 900 AM
CDT...
AT 831 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF RINGLING...MOVING EAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3436 9773 3448 9738 3444 9735 3438 9735
3438 9730 3424 9719 3413 9768
TIME...MOT...LOC 1331Z 249DEG 30KT 3425 9764
WRThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 8:35 PM CDT | Special Weather Statement | OUN | Harmon | 25 min |
| Apr 26, 8:51 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 39 min |
| Apr 26, 9:10 PM CDT | Special Weather Statement | OUN | Greer | 20 min |
| Apr 26, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 46 min |
| Apr 27, 12:07 AM CDT | Special Weather Statement | OUN | Garfield, Kay, Noble | 23 min |
| Apr 27, 12:23 AM CDT | Special Weather Statement | OUN | Roger Mills | 37 min |
| Apr 27, 1:25 AM CDT | Special Weather Statement | OUN | Woodward | 35 min |
| Apr 27, 2:07 AM CDT | Special Weather Statement | OUN | Kay, Noble | 38 min |
| Apr 27, 2:35 AM CDT | Special Weather Statement | OUN | Kay | 25 min |
| Apr 27, 4:58 AM CDT | Special Weather Statement | OUN | Caddo | 17 min |
| Apr 27, 5:13 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 47 min |
| Apr 27, 5:18 AM CDT | Special Weather Statement | OUN | Comanche | 27 min |
| Apr 27, 5:19 AM CDT | Special Weather Statement | OUN | Grady | 26 min |
| Apr 27, 5:38 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady | 52 min |
| Apr 27, 5:40 AM CDT | Special Weather Statement | OUN | Grady | 20 min |
| Apr 27, 5:47 AM CDT | Special Weather Statement | OUN | Logan | 13 min |
| Apr 27, 5:54 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady, Kingfisher, Logan, Oklahoma | 51 min |
| Apr 27, 6:20 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 40 min |
| Apr 27, 6:33 AM CDT | Special Weather Statement | OUN | Oklahoma | 27 min |
| Apr 27, 6:36 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 24 min |
| Apr 27, 6:38 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 37 min |
| Apr 27, 6:52 AM CDT | Special Weather Statement | OUN | Oklahoma | 23 min |
| Apr 27, 7:00 AM CDT | Special Weather Statement | OUN | Oklahoma | 30 min |
| Apr 27, 7:08 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Logan, Oklahoma | 22 min |
| Apr 27, 7:10 AM CDT | Special Weather Statement | OUN | Carter, Love, Murray | 50 min |
| Apr 27, 7:24 AM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 51 min |
| Apr 27, 7:29 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 46 min |
| Apr 27, 7:33 AM CDT | Special Weather Statement | OUN | Oklahoma | 12 min |
| Apr 27, 7:39 AM CDT | Special Weather Statement | OUN | Kay | 21 min |
| Apr 27, 7:40 AM CDT | Special Weather Statement | OUN | Jefferson, Stephens | 50 min |
| Apr 27, 7:45 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 45 min |
| Apr 27, 7:51 AM CDT | Special Weather Statement | OUN | Oklahoma | 9 min |
| Apr 27, 7:58 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston, Marshall, Pontotoc | 47 min |
| Apr 27, 8:01 AM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 29 min |
| Apr 27, 8:12 AM CDT | Special Weather Statement | OUN | Hughes | 48 min |
| Apr 27, 8:15 AM CDT | Special Weather Statement | OUN | Oklahoma | 15 min |
| Apr 27, 8:17 AM CDT | Special Weather Statement | OUN | Lincoln | 28 min |
| Apr 27, 8:19 AM CDT | Special Weather Statement | OUN | Bryan | 26 min |
| Apr 27, 8:32 AM CDT | Special Weather Statement | OUN | Carter | 28 min |
| Apr 27, 8:36 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 39 min |
| Apr 27, 9:04 AM CDT | Special Weather Statement | OUN | Carter, Murray, Pontotoc | 56 min |
| Apr 27, 9:14 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 46 min |
| Apr 27, 9:28 AM CDT | Special Weather Statement | OUN | Atoka | 32 min |
| Apr 27, 9:36 AM CDT | Severe Thunderstorm Warning | OUN | Atoka | 39 min |
| Apr 27, 9:57 AM CDT | Special Weather Statement | OUN | Bryan | 18 min |
| Apr 27, 10:00 AM CDT | Special Weather Statement | OUN | Okfuskee | 15 min |
| Apr 27, 2:29 PM CDT | Blowing Dust Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 17 more | 6 hr |
| Apr 27, 2:37 PM CDT | Special Weather Statement | OUN | Bryan | 23 min |
| Apr 27, 2:53 PM CDT | Special Weather Statement | OUN | Bryan | 7 min |
| Apr 27, 3:01 PM CDT | Special Weather Statement | OUN | Bryan | 14 min |
| Apr 27, 3:15 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 30 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.